# SDR FDEA201207232649

- Difficulty date: July 23, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51094
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 1640 FLOORBEAM AT LBL 39 AND LBL 36 HAS DRILL MARKS IN UPPER TEE.  R & R IAW DWG 146N5109 SHT 1, REV A.  REPAIR IS MAJOR.
